Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Products of symmetries


Authors: Paul R. Halmos and Shizuo Kakutani
Journal: Bull. Amer. Math. Soc. 64 (1958), 77-78
MathSciNet review: 0100225
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1958-10156-1
PII: S 0002-9904(1958)10156-1